Question

Last month I received cortisone shot for a pimple on my chin. Within the last

few weeks, I have developed a shallow dent and hypopigmentation around

the site of the injection. I am not aware of the amount of steroid that was

used, but I was assured at the time that it was a lower dose due to my concern

of atrophy. I have a dark complexion so I am concerned more so about the

loss of pigment. In your experience, is this temporary? If so, how long will it

take for the pigment to return? What are my options if it does not return?

Also, how long does it take for the atrophy to reach full potential – meaning,

is there a possibility it could get worse?

Thanks for your help!

Answer

yes cortisone have many side effect and this what you mention is 2 of it

my advise is to stop it at once and never use it again

as if atrphy happen sometimes not get normal skin again

so difficult one

and go to your dermatologist for alternative option for acne and these

pimples and there iare alot for acne products

/div rel=